SEARCH

SEARCH BY CITATION

References

  • 1
    Van Diem L, Grilliat JP. Anaphylactic shock induced by paracetamol. Eur. J. Clin. Pharmacol. 1990; 38: 38990.
  • 2
    Schwarz N, Ham Pong A. Acetaminophen anaphylaxis with aspirin and sodium salicylate sensitivity: a case report. Ann. Allergy Asthma Immunol. 1996; 77: 4734.
  • 3
    Brown G. Acetaminophen-induced hypotension. Heart Lung 1996; 25: 13740.
  • 4
    Galindo PA, Borja J, Mur P, Feo F. Anaphylaxis to paracetamol. Allergol. Immunopathol. (Madr) 1998; 26: 2832.
  • 5
    Ayonrinde OT. Anaphylactoid reaction to paracetamol. Postgrad. Med. J. 2000; 76: 5012.
  • 6
    Liao CM, Chen WC, Lin CY. Study of an anaphylactoid reaction to acetaminophen. Acta Paediatr. Taiwan. 2002; 43: 14752.
  • 7
    Bachmeyer C, Vermeulen C, Habki R, Blay F, Leynadier F. Acetaminophen (paracetamol)-induced anaphylactic shock. South. Med. J. 2002; 95: 75960.
  • 8
    Gowrinath K, Balachandran C. Anaphylactic reaction due to paracetamol. J. Indian Med. Assoc. 2004; 102: 223, 226.